Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Body heat, dizziness. On paracetamol, diclofenac. Back surgery done. Treatment?

i had back surgery 2 weeks ago, came home after 3 days however i keep feeling hot, dizzy and sick, the only medicine i was on was diclofenac which i always took with food and paracetamol for pain as and when needed, went to the doctors today that said its probably nothing but a virus and stop all medicines completely that was all, this feeling sick and dizzy is driving mad me mad now, what should i do
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
this is incomplete history,anyhow you can take paracetamol when needed , meanwhile i advised you for blood investigation - hemogram,urine r&m,x ray operated site.accordingly you can Rx antibiotics if infection is there.
Answered: Sat, 28 Jul 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor